# SDR UPS08653450

- Difficulty date: September 29, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 27,898 hours, 8,309 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT WING NR 7 SLAT 3EA BRACKET NR 10, 11, 12 FOUND CRACK.  CRACK LENGTH .5 INCH APPROX.  RT WING NR 7 SLAT 3EA BRACKET NR 10, 11, 12 REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
